Faculty Umer Saeed

Dr. Umer Saeed

Associate Professor
  • NUST INSTITUTE OF CIVIL ENGINEERING
  • umer.saeed@nice.nust.edu.pk
  • Doctoral
Summary

Academic Background
PhD (MATHEMATICS) Doctoral National University of Sciences and Technology September 01, 2009 - February 16, 2015
BS (Maths) (MATHEMATICS) Bachelor COMSATS Institute of Information Technology September 01, 2005 - August 31, 2009
Publications
Fractional Gegenbauer wavelets operational matrix method for solving nonlinear fractional differential equations February 04, 2021 Umer Saeed, Mujeeb ur Rehman, Sajjad Haider, Qamar Din, Khurram Javid Mathematical Sciences - Pages 1-15
Green–Haar wavelets method for generalized fractional differential equations September 22, 2020 Mujeeb-ur-Rehman, Dumitru Baleanu, Jehad Alzabut, Muhammad Ismail, Umer Saeed Advances in Difference Equations - Volume 2020, Article Number: 515
ψ-Haar wavelets method for numerically solving fractional differential equations August 12, 2020 Amjid Ali, Teruya Minamoto, Umer Saeed, Mujeeb ur Rehman Engineering Computations - Volume 38, Issue 2, Pages 1037-1056
2D numerical modeling of two dam-break flood model studies in an urban locality July 17, 2020 Sajjad Haider, Umer Saeed, Muhammad Shahid Arabian Journal of Geosciences - Volume 13, Article Number 682
Discrete-Time Predator-Prey Interaction with Selective Harvesting and Predator Self-Limitation July 08, 2020 Zhihua Chen, Qamar Din, Muhammad Rafaqat, Umer Saeed, Muhammad Bilal Ajaz Journal of Mathematics - Volume 2020, Article ID 6737098, 13 pages
Bifurcation analysis and chaos control in discrete-time modified Leslie–Gower prey harvesting model January 21, 2020 Umer Saeed, Muhammad Israr Siddiqui , Muhammad Bilal Ajaz, Qamar Din, Irfan Ali Advances in Difference Equations - Volume 2020, Article Number 45
Green-Haar method for fractional partial differential equations December 12, 2019 Muhammad Ismail, Umer Saeed, Mujeeb-ur-Rehman Engineering Computations - Volume 37, Issue 4, Pages 1473-1490
Approximate Solutions for Fractional Boundary Value Problems via Green-CAS Wavelet Method December 02, 2019 Muhammad Ismail, Umer Saeed, Jehad Alzabut, Mujeeb-ur-Rehman Mathematics - Vol.7(12), Article Number 1164
Sine‐cosine wavelet method for fractional oscillator equations December 01, 2019 Amir Saeed, Umer Saeed Mathematical Methods in the Applied Sciences - Volume 42, Issue18, Pages 6960-6971
Bifurcation analysis and chaos control in a discrete-time plant quality and larch budmoth interaction model with Ricker equation November 19, 2019 Irfan Ali, Qamar Din, Umer Saeed Mathematical Methods in the Applied Sciences - -
A modified method for solving non-linear time and space fractional partial differential equations August 12, 2019 umer saeed, muhammad umair Engineering Computations - Volume 36, Issue 7, Pages 2162-2178
Generalized fractional order Chebyshev wavelets for solving nonlinear fractional delay-type equations May 01, 2019 Amir Saeed, Umer Saeed International Journal of Wavelets, Multiresolution and Information Processing - Volume 17, Issue 3, Article Number 1950014
Sine–cosine wavelets operational matrix method for fractional nonlinear differential equation April 09, 2019 Umer Saeed International Journal of Wavelets, Multiresolution and Information Processing - Volume 17, Issue No. 04, Article 1950026
Differential quadrature method for nonlinear fractional partial differential equations October 17, 2018 Umer Saeed, Qamar Din, Mujeeb ur rehman ENGINEERING COMPUTATIONS - ENGINEERING COMPUTATIONS Volume: 35 Issue: 6 Pages: 2349-2366
CAS Wavelet Picard Technique for Burger?s?Huxley and Burgers Equation October 01, 2018 Umer Saeed, Khadija Gilani International journal of applied and Computational Mathematics -
Neimark?Sacker bifurcation and chaos control in discrete-time predator?prey model with parasites August 12, 2018 Umer Saeed, Irfan Ali, Qamar Din, Umer Saeed Nonlinear Dynamics - Pages 1–10
Bifurcation analysis and chaos control in discrete-time system of three competing species May 19, 2018 Irfan Ali, Umer Saeed, Qamar Din Arabian Journal of Mathematics -
CAS wavelet quasi-linearization technique for the generalized Burger?Fisher equation March 01, 2018 Umer Saeed, Khadija Gilani Mathematical Sciences -
Haar Adomian Method for the Solution of Fractional Nonlinear Lane-Emden Type Equations Arising in Astrophysics October 01, 2017 Umer Saeed TAIWANESE JOURNAL OF MATHEMATICS -
Bifurcation analysis and chaos control in a host-parasitoid model September 30, 2017 Qamar Din, Umer Saeed MATHEMATICAL METHODS IN THE APPLIED SCIENCES - Volume: 40 Issue: 14 Pages: 5391-5406
Haar wavelet operational matrix method for system of fractional nonlinear differential equations September 15, 2017 Umer Saeed INTERNATIONAL JOURNAL OF WAVELETS MULTIRESOLUTION AND INFORMATION PROCESSING - Volume: 15 Issue: 5
CAS Picard method for fractional nonlinear differential equation August 15, 2017 Umer Saeed APPLIED MATHEMATICS AND COMPUTATION - Volume: 307 Pages: 102-112
A quadrature method for numerical solutions of fractional differential equations August 15, 2017 Mujeeb ur Rehman, Amna Idrees, Umer Saeed Applied Mathematics and Computation - Volume 307, Pages 38-49
FRACTIONAL-ORDER VECTOR-HOST DISEASE MODEL April 01, 2017 Umer Saeed, Muhammad Ozair, Takasar Hussain, Qamar Din Dynamics of Continuous, Discrete and Impulsive Systems Series B: Applications & Algorithms -
Radial basis function networks for delay differential equation September 01, 2016 Umer Saeed Arabian Journal of Mathematics - Volume 5, Pages 139-144
Modified Variational Iteration Method for Sine-Gordon Equation August 01, 2016 Umer Saeed TEM Journal - Volume 5, Issue 3, Pages 305-312
Qualitative Behaviour of Generalised Beddington Model February 01, 2016 Qamar Din, Muhammad Adil Khan, Umer Saeed Zeitschrift für Naturforschung A - Volume 71, Issue 2, Pages 145-155
Gegenbauer wavelets operational matrix method for fractional differential equations September 01, 2015 Mujeeb ur Rehman, Umer Saeed Journal of the Korean Mathematical Society - Volume: 52, Issue: 5, Pages: 1069-1096
Modified Chebyshev wavelet methods for fractional delay-type equations August 01, 2015 Mujeeb ur Rehman, Umer Saeed, Muhammad Asad Iqbal Applied Mathematics and Computation - Volume 264, Pages 431-442
Modified Laguerre Wavelets Method for delay differential equations of fractional-order March 01, 2015 Muhammad Asad Iqbal, Umer Saeed, Syed Tauseef Mohyud-Din Egyptian Journal of Basic and Applied Sciences - Volume 2, Issue 1, Pages 50-54
Wavelet-Galerkin Quasilinearization Method for Nonlinear Boundary Value Problems January 01, 2014 Mujeeb ur Rehman, Umer Saeed Abstract and Applied Analysis - Article Number: 868934
Conferences
Teaching Experience:
Assistant Professor The University of Poonch Rawalakot May 13, 2015 - September 03, 2015
TVF National University of Sciences and Technology February 16, 2015 - June 30, 2015